# SDR AALA202206153943

- Difficulty date: June 7, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 89,732 hours, 11,295 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1 INCH CRACK WAS FOUND ON STIFFENER AT STA 745 AND STR 27L. INSTALLED DOUBLER REPAIR PER SRM 53-00-63-2R.
